JournalszaaVol. 35, No. 4pp. 383–396

Harnack's Inequality for Stokes Graph

  • Maria O. Kovaleva

    St. Petersburg National Research University of Information Technologies, Mechanics and Optics, Russian Federation
  • Igor Yu. Popov

    St. Petersburg National Research University of Information Technologies, Mechanics and Optics, Russian Federation
Harnack's Inequality for Stokes Graph cover

A subscription is required to access this article.

Abstract

A metric graph model is suggested for the Stokes flow concentrated in a neighborhood of a network. Conditions of δ\delta'-type are assumed at the graph vertices. Sign preserving solutions are studied. The analogue of the Harnack's inequality is proved.

Cite this article

Maria O. Kovaleva, Igor Yu. Popov, Harnack's Inequality for Stokes Graph. Z. Anal. Anwend. 35 (2016), no. 4, pp. 383–396

DOI 10.4171/ZAA/1570